Sun, Yidong and Wang, Zhiping - String pattern avoidance in generalized non-crossing trees

dmtcs:465 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 1
String pattern avoidance in generalized non-crossing trees

Authors: Sun, Yidong and Wang, Zhiping

The problem of string pattern avoidance in generalized non-crossing trees is studied. The generating functions for generalized non-crossing trees avoiding string patterns of length one and two are obtained. The Lagrange inversion formula is used to obtain the explicit formulas for some special cases. A bijection is also established between generalized non-crossing trees with special string pattern avoidance and little Schr ̈oder paths.


Source : oai:HAL:hal-00988187v1
Volume: Vol. 11 no. 1
Section: Combinatorics
Published on: January 1, 2009
Submitted on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 32 times.
This article's PDF has been downloaded 21 times.